MathSciNet Relay Station
MathSciNet bibliographic data
MR2291170 (2008h:55013) 55P10 (55R15 55R35)
Gonçalves, Daciberg L.; Spreafico, Mauro Quaternionic line bundles over quaternionic projective spaces. Math. J. Okayama Univ. 48 (2006), 87–101.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement